Publications

Publications

by Hojny, Christopher and Pfetsch, Marc E.
Reference:
A Polyhedral Investigation of Star Colorings (Hojny, Christopher and Pfetsch, Marc E.), In Discrete Applied Mathematics, volume 208, 2016.
Bibtex Entry:
@article{HojnyPfetsch2016,
  title                    = "A Polyhedral Investigation of Star Colorings",
  journal                  = "Discrete Applied Mathematics",
  volume                   = "208",
  pages                    = "59--78 ",
  year                     = "2016",
  issn                     = "0166-218X",
  url                      = "http://dx.doi.org/10.1016/j.dam.2016.03.003",
  author                   = "Christopher Hojny and Marc E. Pfetsch"
}
Last change: 23.08.2019 16:11.